Journal of Non-linear Mathematical Physics

ISSN: 1402-9251
Volume 13, Issue 2, May 2006
F CALOGERO, J-P FRANCOISE
Pages: 231 - 254
We revisit an integrable (indeed, superintegrable and solvable) many-body model itroduced almost two decades ago by Gibbons and Hermsen and by Wojciechowski, and we modify it so that its generic solutions are all isochronous (namely, completely periodic with fixed period). We then show how this model...
S E KORENBLIT, V V SEMENOV
Pages: 271 - 284
The formal Heisenberg equations of the Federbush model are linearized and then are directly integrated applying the method of dynamical mappings. The fundamental role of two-dimensional free massless pseudo-scalar fields is revealed for this procedure together with their locality condition taken into...
Rodica CIMPOIASU, Radu CONSTANTINESCU
Pages: 285 - 292
The paper investigates some special Lie type symmetries and associated invariant quantities which appear in the case of the 2D Ricci flow equation in conformal gauge. Starting from the invariants some simple classes of solutions will be determined.